# SDR UPS99230818

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPARTMENT STR CLIP BS 720F, STR 27R, RBL 15 IS CORRODED.  REMOVED AND REPLACED CORRODED STR CLIP BS 720F STR 27R, RBL 15 IAW 51-30-02, 51-30-05.
